Anadin Extra - 32 Caplets

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Anadin Extra is for relief from:

  • Headache
  • Period pain
  • Migraine
  • Dental pain
  • Joint swelling
  • Muscular aches
  • Rheumatic pain
  • Neuralgia
  • Sore throat
  • Feverishness
  • Strains
  • Sprains
  • Stiffness
  • Sciatica
  • Lumbago
  • Fibrositis
  • Cold and flu symptoms

How to Use

Please read the information leaflet enclosed before use.

Adults, the elderly and young persons aged 16 and over: Take two tablets with a drink of water. Repeat every 4 hours as required.

DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS.

If symptoms persist for more than 3 days, consult your doctor.

DO NOT GIVE TO CHILDREN AGED UNDER 16 YEARS, UNLESS ON THE ADVICE OF A DOCTOR.

Hazards and Cautions

CONTAINS PARACETAMOL AND ASPIRIN.

Do not take with any other paracetamol-containing products.

DO NOT EXCEED THE STATED DOSE.

DO NOT TAKE IF:

  • You are allergic to aspirin, other NSAIDs or any of the other ingredients listed on the enclosed leaflet.
  • You have or have ever had a stomach ulcer, perforation or bleeding.
  • You suffer from haemophilia or are taking medicines that reduce blood clotting e.g warfarin.
  • You are breastfeeding.

Talk to your doctor before taking this medicine if you are pregnant, asthmatic or if you suffer from allergic disease, kidney, liver or dehydration problems.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults and children over 16 years of age.

Ingredients

Other ingredients: maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethyline glycol, pregelatinised Starch, povidone.


Patient information leaflet

Order today, collect in store tomorrow

You can now order even later from our wide range of products, and collect from 2300 stores the very next day.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Anadin Extra - 32 Caplets

2566672

0.0 out of 0 based on 0 user reviews Period pain

£3.99 or 399 points

32 CAP £0.12 per 1CAP

3.99

Anadin Extra for headaches, aches and pains. Each caplet contains Aspirin BP 300 mg, Paracetamol Ph Eur 200 mg, Caffeine Ph Eur 45 mg.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults and children over 16 years of age.

Active ingredients

Aspirin ,Paracetamol ,Caffeine

Collect 12 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan